# SDR AALA20091212TUL01

- Difficulty date: December 12, 2009
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N456AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49561
- Aircraft time: 63,739 hours, 33,580 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Tripler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE FRAME 1463 TRIPLER CRACKED AT LONGERON 18 LEFT.  REMOVED CRACKED TRIPLER AND INSTALLED NEW REPAIR DOUBLER AND TRIPLER.
